# SDR REXA2012081901272

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 26,955 hours, 24,302 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM UNDER THE RIGHT WING NEAR FUEL DRAIN AND AT ROOT NEAR WHEEL.  RESEATED FUEL DRAIN FOR RIGHT WING AS REQUIRED.  ALL CHECKED GOOD.  CLEANED RESIDUAL FUEL AS REQUIRED.  NO LEAKS NOTED, REF CRJ 200 AMM CHAPTER 28-10-00.
